MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385151
Medical Device Problem Codes Disconnection (1171); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd ext set 15cm small bore spin nut separated and leaked it was reported that the patient had a cannula with a tailed spiral q pulse attached to it.Two different fluids dripped into the cannula through the q-syte at the same time.The cannula was put in in the evening and its functionality was checked during the evening and night and it worked flawlessly.At night, when we went to the room to take off the second fluid drip as planned, it was noticed that the cannula dressings, the patient's shirt and sheet were heavily wet.The cannula was protected with gauze, so the dressings were dismantled and it was noticed that the q-cyte had completely detached from the cannula and the fluids had been able to leak past the cannula.As a result of the detachment of the q-syte, the cannula no longer worked.As a result of the incident, the patient had to be woken up at night and the cannula removed, as well as change into dry clothes and bed sheets.However, the cannula did not have to be replaced during the night, as enough fluids had already been emitted.Description of the consequence of the incident or a possible consequence for the patient/client or other person delayed hydration, possible risk of infection.Material number: 385151 lot number: 3107967 date of event: 9.12.2025.
 
Additional Manufacturer Narrative
Investigation results: bd was not able to confirm the customer¿s indicated failure mode since no photo nor sample was provided to perform a proper investigation.An investigation on the actual device would be necessary to confirm the reported failure mode.Quality records have been consulted for tracking and trending purposes but issues like this are not detected which means pretty low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.
 
Event or Problem Description
No additional information.

Brand Name
Q-SYTE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23960619
Report Number9610847-2026-00001
Device Sequence Number15855915
Product Code FPA
UDI-Device Identifier00382903851515
UDI-Public(01)00382903851515(11)230426(17)260331(10)3107967
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number385151
Device Lot Number3107967
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown